# SDR ASAA2017011619410

- Difficulty date: January 16, 2017
- Submitted: January 18, 2017
- Operation: Air carrier
- Aircraft: N431AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43255
- Aircraft time: 12,914 hours, 4,260 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Autothrottle Sys
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AUTO THROTTLE DISENGAGED AND WOULD NOT STAY ENGAGED WHEN SELECTED.  ACFT GROUNDED.  UNABLE TO DUPLICATE/VERIFY DISCREPANCY. PERFORMED FIM 22-31 TASK 801. AUTOTHROTTLE FLIGHT FAULT REVIEW SHOWED ASM-2 RATE MONITOR FAULT. PERFORMED FIM 22-31 TASK 805, NUMEROUS CURRENT STATUS AND SERVO MOTOR TESTS GOOD.
